American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Enrique Outerelo and Jesús M. Ruiz. The Brouwer-Kronecker degree. Graduate Studies in Mathematics 108 (2009) 95-136.
Book volume table of contents
View Article: PDF

[2] Enrique Outerelo and Jesús M. Ruiz. History. Graduate Studies in Mathematics 108 (2009) 1-48.
Book volume table of contents
View Article: PDF

[3] Enrique Outerelo and Jesús M. Ruiz. Manifolds. Graduate Studies in Mathematics 108 (2009) 49-93.
Book volume table of contents
View Article: PDF

[4] Enrique Outerelo and Jesús M. Ruiz. Mapping Degree Theory. Graduate Studies in Mathematics 108 (2009) MR MR2566906.
Book volume table of contents

[5] Enrique Outerelo and Jesús M. Ruiz. The Hopf Theorems. Graduate Studies in Mathematics 108 (2009) 183-224.
Book volume table of contents
View Article: PDF

[6] Enrique Outerelo and Jesús M. Ruiz. Degree theory in Euclidean spaces. Graduate Studies in Mathematics 108 (2009) 137-182.
Book volume table of contents
View Article: PDF

[7] V. V. Chernov (Tchernov) and Y. B. Rudyak. On generalized winding numbers. St. Petersburg Math. J. 20 (2009) 837-849. MR 2492365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ikumitsu Nagasaki. Isovariant Borsuk-Ulam results for pseudofree circle actions and their converse. Trans. Amer. Math. Soc. 358 (2006) 743-757. MR 2177039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Claude Hayat-Legrand, Shicheng Wang and Heiner Zieschang. Any 3-manifold 1-dominates at most finitely many 3-manifolds of $S^3$-geometry. Proc. Amer. Math. Soc. 130 (2002) 3117-3123. MR 1908938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hong Huang. Branched coverings and nonzero degree maps between Seifert manifolds. Proc. Amer. Math. Soc. 130 (2002) 2443-2449. MR 1897471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Young Ho Im and Yongkuk Kim. Necessary and sufficient conditions for s-Hopfian manifolds to be codimension-2 fibrators. Proc. Amer. Math. Soc. 129 (2001) 2135-2140. MR 1825927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yongkuk Kim. Connected sums of manifolds which induce approximate fibrations. Proc. Amer. Math. Soc. 128 (2000) 1497-1506. MR 1670391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Christian C. Fenske. An index for periodic orbits of local semidynamical systems. Trans. Amer. Math. Soc. 350 (1998) 4973-4991. MR 1458322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sergiu Aizicovici and Yuqing Chen. Note on the topological degree of the subdifferential of a lower semi-continuous convex function. Proc. Amer. Math. Soc. 126 (1998) 2905-2908. MR 1468179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Oliver Aberth. Computation of topological degree using interval arithmetic, and applications . Math. Comp. 62 (1994) 171-178. MR 1203731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gabriele Meyer. Attracting and repelling point pairs for vector fields on manifolds. I . Trans. Amer. Math. Soc. 336 (1993) 497-507. MR 1169081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jean-François Mertens. Essential maps and manifolds . Proc. Amer. Math. Soc. 115 (1992) 513-525. MR 1116269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David F. Snyder. Partially acyclic manifold decompositions yielding generalized manifolds . Trans. Amer. Math. Soc. 325 (1991) 531-571. MR 1074150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Morton Brown. On the fixed point index of iterates of planar homeomorphisms . Proc. Amer. Math. Soc. 108 (1990) 1109-1114. MR 994772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ruy Exel and Terry Loring. Almost commuting unitary matrices . Proc. Amer. Math. Soc. 106 (1989) 913-915. MR 975641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Janey Antonio Daccach. Nonexistence of equivariant degree one maps . Proc. Amer. Math. Soc. 101 (1987) 530-532. MR 908663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. H. Rothe. The Borsuk theorem and some of its consequences. Math. Surveys Monogr. 23 (1986) 192-198.
Book volume table of contents
View Article: PDF

[23] E. H. Rothe. The finite-dimensional case. Math. Surveys Monogr. 23 (1986) 112-137.
Book volume table of contents
View Article: PDF

[24] E. H. Rothe. The Leray-Schauder degree for differentiable maps. Math. Surveys Monogr. 23 (1986) 26-58.
Book volume table of contents
View Article: PDF

[25] E. H. Rothe. Introduction. Math. Surveys Monogr. 23 (1986) 1-12.
Book volume table of contents
View Article: PDF

[26] E. H. Rothe. Function-analytic preliminaries. Math. Surveys Monogr. 23 (1986) 13-25.
Book volume table of contents
View Article: PDF

[27] E. H. Rothe. The Poincar\'e-Bohl theorem and some of its applications. Math. Surveys Monogr. 23 (1986) 76-87.
Book volume table of contents
View Article: PDF

[28] E. H. Rothe. Some extension and homotopy theorems. Math. Surveys Monogr. 23 (1986) 172-191.
Book volume table of contents
View Article: PDF

[29] E. H. Rothe. The Leray-Schauder degree for not necessarily differentiable maps. Math. Surveys Monogr. 23 (1986) 59-75.
Book volume table of contents
View Article: PDF

[30] E. H. Rothe. Introduction to Various Aspects of Degree Theory in Banach Spaces. Math. Surveys Monogr. 23 (1986) MR MR852987.
Book volume table of contents


Results: 1 to 30 of 39 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia